# SDR CALA2025052805037

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,885 hours, 29,592 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000300200
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS A WATER INGRESS INDICATION IN THE TOP SKIN 106 " OTBD 17" FROM TE" 3"IN DIAMETER.   DRILLED WITNESS HOLES ON LEFT ELEVATOR IN THE TOP SKIN 106" OTBD , 17" FROM TE 3" IN DIAMETER IAW A319 AMM 55-20-00-200-006-A01 Z ONE A FOUND NO LIQUID. REPAIRED AS REQ IAW A319 SRM 55-21-11-300 -004A CATEGORY A REPAIR.
